# SDR IPXA2016092108487

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 78,060 hours, 12,778 cycles
- System (JASC): 5240 · Service Doors
- Part: Relay
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ELECTRIC FUNCTION INOPERATIVE.  FOUND STUCK OPEN, PIN AT OPEN LIMIT SWITCH.  PERFORMED LUBRICATION OF OPEN PIN ACCESSORY, AMM 12-25-05, REV 86.02.  FOUND ALSO BAD LOCK RELEASE, RELAY R2-5325. RELAY R2-5325, REPLACED ACCESSORY WDM 52-11-01, PAGE 5, REV 87.  TEST SATISFACTORY DMI CLOSED.  PN OFF-ON: 5D0005-1, EFF REF IPC 24-51-71-01, ITEM 179.
